# SDR DALA2020040202121

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 58,714 hours, 25,221 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6928267) ON APPROACH TO ATL-FLAPS WOULD NOT EXTEND,SPLIT ON L/R TRAILING EDGE FLAPS, DECLARED EMERGENCY. REMOVED AND REPLACED F1 TE FLAP SKEW SENSOR T525 REF 737 AMM 27-59. FUNCTION CKS GOOD.
